File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A note on the stationary property of high-dimensional Markov chain models

TitleA note on the stationary property of high-dimensional Markov chain models
Authors
KeywordsHigh-order
Markov chain
Multivariate
Stationary distribution
Issue Date2011
PublisherAcademic Publications. The Journal's web site is located at http://www.uctm.edu/~jmath/IJPAM
Citation
International Journal Of Pure And Applied Mathematics, 2011, v. 66 n. 3, p. 321-330 How to Cite?
AbstractHigh-dimensional Markov chain models have found many practical applications in management science, data mining, risk management and computational biology. The stationary distribution of a Markov chain model is important for describing the long run behavior of the system. In this paper, we consider some popular high-dimensional Markov chain models and study their stationary property. © 2011 Academic Publications.
Persistent Identifierhttp://hdl.handle.net/10722/142365
ISSN
2015 SCImago Journal Rankings: 0.299
References

 

DC FieldValueLanguage
dc.contributor.authorZhu, DMen_HK
dc.contributor.authorChing, WKen_HK
dc.date.accessioned2011-10-28T02:44:18Z-
dc.date.available2011-10-28T02:44:18Z-
dc.date.issued2011en_HK
dc.identifier.citationInternational Journal Of Pure And Applied Mathematics, 2011, v. 66 n. 3, p. 321-330en_HK
dc.identifier.issn1311-8080en_HK
dc.identifier.urihttp://hdl.handle.net/10722/142365-
dc.description.abstractHigh-dimensional Markov chain models have found many practical applications in management science, data mining, risk management and computational biology. The stationary distribution of a Markov chain model is important for describing the long run behavior of the system. In this paper, we consider some popular high-dimensional Markov chain models and study their stationary property. © 2011 Academic Publications.en_HK
dc.languageengen_US
dc.publisherAcademic Publications. The Journal's web site is located at http://www.uctm.edu/~jmath/IJPAMen_HK
dc.relation.ispartofInternational Journal of Pure and Applied Mathematicsen_HK
dc.subjectHigh-orderen_HK
dc.subjectMarkov chainen_HK
dc.subjectMultivariateen_HK
dc.subjectStationary distributionen_HK
dc.titleA note on the stationary property of high-dimensional Markov chain modelsen_HK
dc.typeArticleen_HK
dc.identifier.emailChing, WK:wching@hku.hken_HK
dc.identifier.authorityChing, WK=rp00679en_HK
dc.description.naturelink_to_OA_fulltext-
dc.identifier.scopuseid_2-s2.0-79952334799en_HK
dc.identifier.hkuros184348en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79952334799&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume66en_HK
dc.identifier.issue3en_HK
dc.identifier.spage321en_HK
dc.identifier.epage330en_HK
dc.publisher.placeBulgariaen_HK
dc.identifier.scopusauthoridZhu, DM=7403599103en_HK
dc.identifier.scopusauthoridChing, WK=13310265500en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats